Jump to content
CrazyBoards.org

sadgirl96

Member
  • Content Count

    1
  • Joined

  • Last visited

About sadgirl96

  • Rank
    Member

Profile Information

  • Gender
    female
  1. So I have been on quite a medication journey the past few months, which began with my first hospitalization may of last year. I started taking zoloft (eventually 150mg) when I was in 7th/8th grade for ocd and depression. Worked pretty well for about six years, had normal/good energy level and not too many bad days. My senior year of high school I started to feel the zoloft was no longer working so added wellbutrin for around 2 weeks but felt no different. (looking back, I probably should I have given it more time). Made the transition to college, adjusted pretty well, but then zoloft stopped working completely and abruptly. Over the next few months, I tried brintellix, effexor, celexa, abilify, trileptal and some xanax and klonopin here and there. Ever since I stopped the celexa I have felt completely depersonalized and like my brain is in a fog. A little over a month ago I started prozac and lithium. I added buspar a few days ago for the crippling anxiety I have been dealing with. The first week of the prozac I felt a little better, more energy to get up and do things but still really depersonalized. Did generally better than I had been doing before on the prozac, but seemed to be loosing energy quickly. Fast forward to this week (4 weeks after I started Lithium and Prozac) and I feel absolutely awful. Thoughts of suicide, lots of sadness, 0 energy and incredibly depersonalized. Extremely hard to get out of bed and do stuff. Walking a few blocks seems like a marathon and I feel more fatigued than I ever have before. I've had trouble concentrating on things, reading, getting work done for a while now but it feels even worse these past few days. Wondering if anyone has any guesses what this might be about. I am up to 40 mg prozac, 600 mg lithium, and 15 mg buspar per day, and I am a pretty small woman. I'm worried about feeling this bad after 4 weeks on prozac because it seems like most people notice positive changes around 4 weeks and I seem to have taken a turn for the worse. I feel pretty defeated and am interested in trying some atypical antipsychotics, namely zyprexa or seroquel. If anyone has any experience with these in terms of unipolar depression/ major depressive disorder I would be really curious to hear your input. I was thinking of possibly starting zoloft again and adding one of those atypicals, but obviously I have to talk to my dr. I know that I should ultimately make these decisions with my doctor, but any input that could help me make some decisions would be great. Thanks.
×
×
  • Create New...